It is currently Sat Aug 19, 2017 3:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sat Nov 21, 2009 8:01 pm 
[font=Tahoma] [/font]

I have been taking 8mg-16mg (usually 8) for almost 1.5 years now. For the most part, it has been a very positive experience, but like some of you, I have experienced pain in my joints at times and a "gout like" pain in my right foot; on the top between my little tow and ankle (on the right side). The foot pain is not bone or joint related however. I am told that my foot symptoms sound like Gout (though that is usually felt in the big toe). I do not eat organ meats or any food high in uric acid content which seems to be the most common causes of Gout. Furthermore, I ONLY experience this pain 30 to 60 minutes AFTER taking my Suboxone. I have not had the foot pain in the past several months, so I stopped searching for an answer.

The pain I now experience - especially with the higher 16mg dose - is i the tissue under my nipples. My nipple area is extremely sore to light pressure! I thought that they were a bit swollen, but my wife says she cannot tell (I am a 45 year old male who has recently gained some weight so that could mask swelling if there is any). To be clear, I have had irritation in my life from using the wrong soap or friction from going down a water slide, sunburn on your nipples, etc. This is not that, it is not topical.

This burning soreness pain/irritation has been with me everyday when I am on Suboxone except when I "fast" from the it for a few days. During a Suboxone fast the symptoms lessen and sometimes disappear all together by the 3rd or 4th day. But by then I am starting to enter the early stages of withdrawal, so I always resume the Suboxone. Interestingly, when I resume taking Suboxone after one of these self imposed drug fasts, not only is the mild "high" effect back for a half a day, but the burning soreness under my nipples will be much worse; it is at these times I may even experience the Gout like symptoms in my foot again, but just for a day or so. Fortunately the burning foot soreness subsides, but the nipple soreness does not. It always starts underneath the left nipple and moves to the right. Likewise when I lower the dose or quit taking Suboxone altogether, it leaves in the reverse order, right first then left. It is not a skin irritation because it does not hurt to gently touch them, just to press down even gently. Sometimes if I reach for something where my pectoral muscles push against the nipple area from the inside, I also feel the Soreness.

I was wondering if this may be related to opiates in general for me. When I was abusing Percoset Vicodin and also Stadol NS many years ago, I would get a similar burning pain in my arm pits. Again, starting on the left and moving to the right, and leaving the same way when the opiate was discontinued.

I am aware that all of these areas are full of lymph nodes and somehow the drug is making them irritated. It is not been bad enough to outweigh the benefits of Suboxone treatment, so I have not stopped it. I am concerned however, that I may be doing damage to my lymphatic system. Could I be the 1 in a million that has a weird reaction to strong opiates? I think it is especially true with mixed opiate agonist/antagonists like Stadol and Buprehorphine; the burning pain I experience has a much quicker onset when I use these types of opiates.

FYI: I also take Effexor XR 150 MG and Benicar 20 MG. I currently weaning off of the
Effexor in lieu of Pristiq but this pain came long before that drug changes.

Comments, Questions, Suggestions (other than "stop taking Suboxone all together" that one I can figure out on my own).


Top
  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group